MAUDE Adverse Event Report: Micro Therapeutics, Inc. dba ev3 HYPERFORM LINE EXTENSION; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

Micro Therapeutics, Inc. dba ev3 HYPERFORM LINE EXTENSION; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Model Number 104-4420
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction

Brand Name
HYPERFORM LINE EXTENSION
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
Micro Therapeutics, Inc. dba ev3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
Micro Therapeutics, Inc. dba ev3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
+1(763)526-5677
MDR Report Key50519967
Report Number2029214-2026-01708
Device Sequence Number9522418
Product Code MJN
UDI-Device Identifier00763000294236
UDI-Public(01)00763000294236(17)270208(10)D035943
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number104-4420
Device Catalogue Number104-4420
Device Lot NumberD035943
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date08/31/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexMale